There is no High potassium reported by people who take Whey protein yet. We study 2,148 people who have side effects while taking Whey protein from FDA and social media. Find out below who they are, when they have High potassium and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Whey protein has active ingredients of whey protein. It is often used in muscle building therapy. (latest outcomes from Whey protein 85 users)
High potassium has been reported by people with high blood pressure, type 2 diabetes, diabetes, pain, atrial fibrillation/flutter (latest reports from 34,990 High potassium patients).
On Oct, 19, 2016
No report is found.
I used to take mass gainer 3 years back and it might have given me Acanthosis Nigricans. Then i quit gym and started again few weeks back. Is it okay to take Whey proteins? Will it worsen my Acanthosis Nigricans? Kindly help.
I have had noonan sysdrom since birth and hyperkalemia for several years. I am beginning to think they ae related, but it's too rare a combination for anyhone to kn ow about it. Can hyperkalemia be part olf te Noonan syndrome complex of problems?
Hello, I was diagnosed with hyperkalemia, and have started a round of antibiotics to treat an abscess tooth. In the past i have taken a probiotic with my antibiotic but am hesitant in doing so as I am not sure if it would spike my hyperkalemia.
I have been taking melatonin for a while and the potassium in my blood is too high. Does someone know if I can reverse this problem? If so, do I have to stop the melatonin completely and how long would it take to lower the potassium in my blood? Thank you!
Greetings. I've been taking Crestor 10mg daily for about 7 years. Recent lab studies have indicated an elevated potassium level. Wondering if there is a relationship between the elevated level and Crestor? Regards.
I am a 77 year old male. I have type II diabetes. I found out from my blood report last week that my potassium level was 6.0. I am wondering if Diltiazem 24 hr ER 120 mg might be responsible for it. I have been using this medicine for the last 6 months. For diabetes I take 100 mg Glucophage ...
I have been on it 4 months and having High Potassum every since. And my symptoms are better with the reactions But then feeling fatigued and bad with the high Potassum. So they are watching me and I have to also watch what I eat. And get labs every month now.
....I'm an 81 year old male, and I have been on 80mg Sotalol (Twice Daily) for 5 years. ....The level of Potassium in my blood has been elevated at (or close to) 6.0 for the past 2 years. .... I have been taking a diuretic (20mg Furosemide -Twice Daily), for the past 6 months, and it seems to ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.